# SDR DALA2024100809811

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 27,235 hours, 10,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6490213) ENTIRE F/C AISLE EMERGENCY LIGHT AND ROW 18-21 EMERGENCY LIGHTS INOP ALSO RT OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED MID EMERGENCY BATTERY PACK PER B737 AMM 33-51. OPS CHK GOOD.
